# SDR CA131106006

- Difficulty date: November 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,901 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Throttle Body
- Part number: 6538481A19
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CONTINENTAL MOTORS REQUIRES A FUEL SETUP TO BE CARRIED OUT ON THE ENGINE IAW SID97-3(F).  DURING THE SETUP THE MECHANIC WAS HAVING ISSUES SETTING UP THE METERED FUEL PRESSURE.  METERED PRESSURE IS NORMALLY SETUP AT MAX RPM.  HE FOUND THAT WHEN PULLING BACK SLIGHTLY ON THE THROTTLE THE FUEL PRESSURE WOULD JUMP BY OVER .5 A POUND.  AFTER INSPECTING THE THROTTLE BODY HE FOUND THAT THE BLOCK THAT HOLDS THE STOPS, MAX AND MIN RPM, WAS LOOSE ON THE SHAFT.  THIS WOULD ALLOW THE THROTTLE BUTTERFLY VALVE TO GO OVER CENTER. THE BLOCK IS HELD ON TO THE SHAFT BY A ROLL PIN. THE BLOCK COULD BE ROTATED ABOUT .0625 ON THE SHAFT.  IT IS NOT KNOWN WHAT CAUSED THE FAILURE WHETHER IT WAS FROM MOVING THE THROTTLE VIGOUROUSLY OR IF THE PIN WAS AT A POINT OF FAILURE.  A REPAIRED THROTTLE BODY WAS INSTALLED, FUEL SETUPS COMPLETED WITH NO FURTHER ISSUES.  THIS IS THE FIRST TIME THAT THE OPERATOR HAS SEEN A PROBLEM LIKE THIS.
